Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1971, Volume 39, Issue 3

Equilibrium with Transaction Costs<417:EWTC>2.0.CO;2-X
p. 417-439

F. H. Hahn

This paper examines some of the modifications required in well known propositions of general equilibrium theory when transactions require resources. Some preliminary remarks on the analysis of money in such economies are also offered.

Log In To View Full Content